zbMATH — the first resource for mathematics

A homological characterization of large subgroups. (English) Zbl 0299.20036

20K40 Homological and categorical methods for abelian groups
20J05 Homological methods in group theory
Full Text: DOI
[1] K. M. Benabdallah, B. J. Eisenstadt, J. M. Irwin andE. W. Poluianov, The structure of large subgroups of primary abelian groups,Acta Math. Acad. Sci. Hung.,21 (1970), pp. 421–435. · Zbl 0215.39804 · doi:10.1007/BF01894787
[2] H. Cartan andS. Eilenberg,Homological algebra (Princeton, 1956). · Zbl 0075.24305
[3] D. O. Cutler andR. Stringall, A topology for primary abelian groups,Études sur les groupes abéliens (Paris, 1968).
[4] J. Dieudonné, Sur les produits tensoriels,Ann. Sci. École Norm. Sup.,64 (1948), pp. 101–117. · Zbl 0033.24801 · doi:10.24033/asens.944
[5] L. Fuchs,Infinite abelian groups, Academic Press, (New York, 1970). · Zbl 0209.05503
[6] C. Megibben, Large subgroups and small homomorphisms,Michigan Math. Journal,13 (1966), pp. 153–160. · Zbl 0166.02502 · doi:10.1307/mmj/1028999539
[7] J. Nunke, Purity and subfunctors of the identity,Topics in abelian groups, ed. by John. M. Irwin and Elbert A. Walker, Chicago, Scott Foresman, 1963.
[8] R. S. Pierce, Homomorphisms of primary abelian groups,Topics in Abelian Groups, ed. by John M. Irwin and Elbert A. Walker, Chicago, Scott Foresman, 1963.
[9] M. Shiffman, The ring of automorphisms of an abelian group,Duke Math. Journal,6 (1940), pp. 579–597. · JFM 66.0076.02 · doi:10.1215/S0012-7094-40-00645-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.